# SDR UIEA2016063000542

- Difficulty date: June 28, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 737-300
- Aircraft serial: 25132
- Aircraft time: 88,495 hours, 16,815 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Actuator
- Part number: AV311
- Part serial: 3152
- Condition: Failed
- Location: Fuel Shutoff
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT SPAR VALVE NO INDICATION ON ENGINE START.  REMOVED AND REPLACED FUEL SHUTOFF ACTUATOR IAW AMM 28-22-11.
